# SDR GAIA0521OP

- Difficulty date: June 23, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- Engine: Pwa JT8D5
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, FUEL ODOR, LANDING WAS MADE WITHOUT INCIDENT.  CHECKED AFT SPAR ENGINE FUEL FEED LINE SHROUDS, NO LEAKS NOTED.  REMOVED AND REPLACED BOTH WATER SEPARATOR BAGS, RAN BOTH PACKS, NO FUEL ODOR NOTED.  OPS AND LEAK CHECKED OK.  AIRCRAFT WAS RETURNED TO SERVICE.  ODOR DETERMINED TO BE RELATED TO PREVIOUS REPAIR. (K)
